American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Chao-Zhong Chen, C. K. Law, Wei-Cheng Lian and Wei-Chuan Wang. Optimal upper bounds for the eigenvalue ratios of one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 141 (2013) 883-893.
Abstract, references, and article information   
View Article: PDF

[2] Amin Boumenir and Vu Kim Tuan. A trace formula and Schmincke inequality on the half-line. Proc. Amer. Math. Soc. 137 (2009) 1039-1049. MR 2457445.
Abstract, references, and article information   
View Article: PDF

[3] Miklós Horváth and Márton Kiss. A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials. Proc. Amer. Math. Soc. 134 (2006) 1425-1434. MR 2199189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Miklós Horváth. On the first two eigenvalues of Sturm-Liouville operators. Proc. Amer. Math. Soc. 131 (2003) 1215-1224. MR 1948113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Meirong Zhang and Weigu Li. A Lyapunov-type stability criterion using $L^\alpha$ norms. Proc. Amer. Math. Soc. 130 (2002) 3325-3333. MR 1913012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Min-Jei Huang. On the eigenvalue ratio for vibrating strings. Proc. Amer. Math. Soc. 127 (1999) 1805-1813. MR 1621941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chung-Wei Ha. Eigenvalues of a Sturm-Liouville problem and inequalities of Lyapunov type . Proc. Amer. Math. Soc. 126 (1998) 3507-3511. MR 1622758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Teschl. Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 1685-1695. MR 1443411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. C. Brown and D. B. Hinton. Opial's inequality and oscillation of 2nd order equations. Proc. Amer. Math. Soc. 125 (1997) 1123-1129. MR 1401728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Min-Jei Huang. The first instability interval for Hill equations with symmetric single well potentials. Proc. Amer. Math. Soc. 125 (1997) 775-778. MR 1363425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yu-Ling Huang and C. K. Law. Eigenvalue ratios for the regular Sturm-Liouville system. Proc. Amer. Math. Soc. 124 (1996) 1427-1436. MR 1328351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark S. Ashbaugh and Roman Svirsky. Periodic potentials with minimal energy bands . Proc. Amer. Math. Soc. 114 (1992) 69-77. MR 1089400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1